Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The space of almost calibrated $(1,1)$–forms on a compact Kähler manifold

Jianchun Chu, Tristan C Collins and Man-Chun Lee

Geometry & Topology 25 (2021) 2573–2619
Abstract

The space of “almost calibrated” (1,1)–forms on a compact Kähler manifold plays an important role in the study of the deformed Hermitian Yang–Mills equation of mirror symmetry, as emphasized by recent work of Collins and Yau (2018), and is related by mirror symmetry to the space of positive Lagrangians studied by Solomon (2013, 2014). This paper initiates the study of the geometry of . We show that is an infinite-dimensional Riemannian manifold with nonpositive sectional curvature. In the hypercritical phase case we show that has a well-defined metric structure, and that its completion is a CAT(0) geodesic metric space, and hence has an intrinsically defined ideal boundary. Finally, we show that in the hypercritical phase case  admits C1,1 geodesics, improving a result of Collins and Yau (2018). Using results of Darvas and Lempert (2012) we show that this result is sharp.

Keywords
mirror symmetry, deformed Hermitian Yang-Mills, special Lagrangian
Mathematical Subject Classification 2010
Primary: 32Q15
Secondary: 53C22, 53D05, 53D37
References
Publication
Received: 24 February 2020
Accepted: 5 July 2020
Published: 3 September 2021
Proposed: Gang Tian
Seconded: Tobias H Colding, Bruce Kleiner
Authors
Jianchun Chu
Department of Mathematics
Northwestern University
Evanston, IL
United States
Tristan C Collins
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Man-Chun Lee
Department of Mathematics
Northwestern University
Evanston, IL
United States